MathSciNet Relay Station
MathSciNet bibliographic data
MR1425576 53C20
Abresch, Uwe; Meyer, Wolfgang T. A sphere theorem with a pinching constant below ${1\over4}$. J. Differential Geom. 44 (1996), no. 2, 214–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement